Osaka Journal of Mathematics

Diffusion processes on mandala

Joushin Murai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 4 (1995), 887-917.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786475

Mathematical Reviews number (MathSciNet)
MR1380732

Zentralblatt MATH identifier
0866.60065

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 28A80: Fractals [See also 37Fxx]

Citation

Murai, Joushin. Diffusion processes on mandala. Osaka J. Math. 32 (1995), no. 4, 887--917. https://projecteuclid.org/euclid.ojm/1200786475


Export citation